Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Problems about diarrhea - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Doctor :   hI
User :   hi
Doctor :   how can i help u ?
User :   after my dinner at around 10 or so, i went to sleep at 11.30. However I woke up at 2am and went to the loo.
User :   I again went to the loo and had vomitting afterwards.
User :   I feel heartburn and uneasy
User :   stools are coming loose (but not like diarrohea, however last stool was sort of it
Doctor :   ok
User :   I took digene (liquid) but it was not of much result.
Doctor :   any fever ?
User :   no
User :   but getting urges to go to loo
User :   felt heaviness on left side of the stomach/body
Doctor :   i guess you have had some thing in your food that is causing such issues
User :   ok.
Doctor :   i would advice u to take some additional fluid to drink
User :   ok
Doctor :   \aslo u can take some capsules called eldoper to reduce the fequency of stools
User :   ok dosage of eldoper
Doctor :   eldooper 2 mg 2 capsules stat
User :   what is stat
Doctor :   it means 2 at one time
User :   I am also having frequent belching
Doctor :   that is ok, you can take oMEX D capsules 1 capsule 12th hrly for a 2 -3 days
User :   Is it an antibiotic doctor
Doctor :   no its an prokinetic to increase the gut motility
User :   is that all..or some other medicine is also required.
Doctor :   no these 2 medications would be just fine to control the current symptoms that u have
User :   ok thanks
Doctor :   u r welcome
Doctor :   thanks for consulting me
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor